American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19L47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[2] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF

[3] Megumi Harada and Gregory D. Landweber. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 6001-6025. MR 2336314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pedro F. dos Santos and Paulo Lima-Filho. Quaternionic algebraic cycles and reality. Trans. Amer. Math. Soc. 356 (2004) 4701-4736. MR 2084395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Moulay-Tahar Benameur. A higher Lefschetz formula for flat bundles. Trans. Amer. Math. Soc. 355 (2003) 119-142. MR 1928080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1